# SDR C2XA10TY166

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 9,142 hours, 5,581 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Bent
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CLOSING-RIB CAP IS BENT APPROX 10 INCHES FROM LEADING EDGE.  MAINTENANCE INDUCED DAMAGE.  PERFORMED DOUBLER AND FILLER REPAIR, FABRICATION, ALODINE, PRIME, PAINT AND INSTALL ALL IAW ETD2010-145/09760.
